# SDR 07FDEA03190

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,704 hours, 10,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811360203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRG 48, BETWEEN FRAME 40-44 RT.  REMAINING THICKNESS OUT OF   LIMIT.  STRINGER REPAIR PERFORMED WITH PRINCIPLE DESCRIBED IN SRM 53-10-14/FIG 201A, APPROVED BY EA 6-5315-103260 AND RAS/046453/012/2006 ISS "A".
